# SDR ABXA020141

- Difficulty date: July 14, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767-200
- Aircraft serial: 23143
- Aircraft time: 38,930 hours, 35,908 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146T63341
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN 146T6334-1 BULK CARGO DOOR INNER SKIN, STATION 1439, WATER LINE 131.  REPAIRED AREA IAW REA B652-43447-MR.
